# SDR DL764060805

- Difficulty date: October 2, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 20,532 hours, 6,842 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 256T52002
- Condition: Failed
- Location: Le Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND L/E SLAT LINKAGE PANEL BENT DOWN.  INSPECTION REVEALED A BROKEN FITTING AND BOLTS WITH WING RIB DAMAGE.  INSTALLED NEW AFT STOP AT NR 5 SLAT I/B ACTUTAOR.   L/E RIB DAMAGE REPAIRED PER ERA 457944-14 REV ORIG.  REPLACEMENT ACTUATOR PER AMM 27-81-20-422-077 F-10.
